MathSciNet Relay Station
MathSciNet bibliographic data
MR1937204 (2003k:17007) 17B10 (17B37)
Brundan, Jonathan Kazhdan-Lusztig polynomials and character formulae for the Lie superalgebra $\germ g\germ l(m\vert n)$. J. Amer. Math. Soc. 16 (2003), no. 1, 185–231.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement